Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having headache, dizziness, sneezing, bowel discomfort and throat infection. Is it due to masturbating?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 634 Questions
Question
Is there such thing as sexual exhaustion with symptoms ? I saw some articles on Internet saying it would lead to inflammation of all kinds in my body. That's exactly what I'm suffering from, frequent throat infection and inflammation and flu-like symptoms ..... headahhe, dizziness, sneezing, bowel discomfort etc. But not so much coughing or nasal discharge.
By sexual exhaution I meant masturbating like 3 or 4 times a week.
Posted Thu, 5 Sep 2013 in Medicines and Side Effects
 
 
Answered by Dr. Payman Hajiazim 52 minutes later
Brief Answer:
Hi there, this is normal.

Detailed Answer:
Hi there, thanks for asking. Masturbating 4 time a week is a normal behaviour. Those symptoms you mentioned could be related to irritable bowel syndrome. That gets worse with stress and also could show some fatigue and also constipation or diarrhea. Headaches and other symptoms also could be related to stress. It is better to consult with your doctor to see of you have any of issues mentioned. Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor